# SDR AWXA0001734

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BLKHD AT STA 178 HAS A CRACK INDICATION AT APPROX RBL 10 WL 234 FWD EXTERIOR SURFACE.  REPAIRED IAW SRM 53-10-08 FIG 209 DETAIL 2.
